# SDR CALA2024083002329

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5150
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0100-0065 GEN ITEM 53-0630-1-2202 GENERATING ITEM B757-06-3-0228: COCKPIT FLOOR BEAM BOTTOM SUPPOR T STRAP IS CRACKED, LOCATED BETWEEN FRAME STA. 365.25 AND FRAME STA. 377.7 REMOVED AND REPLACED COCKPIT FLOOR BEAM BOTTOM SUPPORT STRAP, LO CATED BETWEEN FRAME STA 365.25 AND STA 377.7 IAW B757 SRM 51-40- 02 PARA 7
